# SDR UPS203189

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lap Filler
- Condition: Disbonded
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND LAP FILLER TO BE DISBONDED AT BS 948 LBL 27 WL 142.  FABRICATED AND INSTALLED NEW FILLER PER SRM 51-30-2.
